# SDR AUS20040466

- Difficulty date: May 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010363
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM, HYDRAULIC PIPE CRACKED INTERNALLY.
